# SDR CALA2019010600017

- Difficulty date: January 3, 2019
- Submitted: January 6, 2019
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 73,804 hours, 19,161 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT GEN LT CAME ON ON TAKEOFF. LOW SPEED REJECT AT APPROX 75 KTS COMPLIED WITH QRH. EICAS MESSAGE LOW IDG OIL SHOWN FOR NR 1 ENGINE. SERVICED NR 1 ENGINE IDG PER AMM CH 12-13-03. CREW PERFORMED ENGINE RUN FOR MX. GENERATOR ONLINE AND ALL INDICATIONS NORMAL. INSPECTED ENGINE FOR LEAKS. NONE FOUND AS PER AMM 05-51-14 PAGEBLOCK 201 CHART. A/C OK FOR SERVICE.
